# SDR ASAA2019070729963

- Difficulty date: July 7, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 21,770 hours, 7,110 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO-THROTTLE WILL NOT STAY ENGAGED IN FLIGHT. GROUNDED - YES. PERFORMED A/T SYSTEM AND OPERATIONAL TEST, BOTH CHECKED GOOD IAW AMM 22-31-00-710-801, 22-31-00-710-802.
